Filomat, ( ISI ), Volume (38), No (27), Year (2024-12) , Pages (9557-9566)

Title : ( On (strongly) regular relations on soft topological hypergroups )

Authors: Asieh Pourhaghani , Hamid Torabi Ardakani ,

Citation: BibTeX | EndNote

Abstract

In the first step, we determine some conditions for having a topological complete hypergroup by defining the geometric space obtained from each strongly regular relation. Then applying set theory, we introduce the concepts of “soft geometric spaces,” “soft topological hypergroups,” and “(strongly) regular relations” on soft hypergroups. Finally, to find some conditions for having a soft topological (complete) hypergroup, using the results of the first step, we determine the soft geometric space obtained from a strongly regular relation on soft hypergroups.

Keywords

, Soft hypergroups, soft geometric spaces, strongly regular relations, topological hypergroups
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1102305,
author = {Pourhaghani, Asieh and Torabi Ardakani, Hamid},
title = {On (strongly) regular relations on soft topological hypergroups},
journal = {Filomat},
year = {2024},
volume = {38},
number = {27},
month = {December},
issn = {0354-5180},
pages = {9557--9566},
numpages = {9},
keywords = {Soft hypergroups; soft geometric spaces; strongly regular relations; topological hypergroups},
}

[Download]

%0 Journal Article
%T On (strongly) regular relations on soft topological hypergroups
%A Pourhaghani, Asieh
%A Torabi Ardakani, Hamid
%J Filomat
%@ 0354-5180
%D 2024

[Download]